# SDR COMA9860040

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 3150 · Central Warning
- Part: Warning Syst
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT STATIC HEAT AND LEFT AOA HEAT CAUTION MESSAGE.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK SATISFACTORY.
